# SDR ASAA0310047

- Difficulty date: February 26, 2003
- Submitted: April 27, 2003
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6545813501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND R1 DOOR FRAME AT BS 328, STRINGER 11R-12R CRACKED.  STOP DRILLED CRACKS IN DOOR FRAME PER SRM.  (M)
